# SDR CHQA20000029

- Difficulty date: August 28, 2000
- Submitted: October 10, 2000
- Operation: Air carrier
- Aircraft: N19CQ
- Make and model: Saab SF340A
- Aircraft serial: 019
- Aircraft time: 24,550 hours, 27,181 cycles
- Engine: Ge CT75A2
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bolt
- Part number: AIR124792
- Condition: Sheared
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLIGHT CREW RETURNED TO THE FIELD AFTER THE LANDING GEAR WOULD NOT RETRACT.  MAINTENANCE FOUND THE LOWER BOLT HOLDING THE RETRACT ACTUACTOR BRACKET SHEARED, AND THE BRACKET BENT.  THE BOLT AND BRACKET WERE REPLACED, GEAR SWUNG, WITH ALL INDICATIONS NORMAL.
